# SDR CALA0200496

- Difficulty date: October 12, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N33608
- Make and model: Boeing 737524
- Aircraft serial: 27321
- Aircraft time: 26,052 hours, 13,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT WEB UPPER FLANGE BETWEEN STA 344 AND 360, BL 0. THE FLOOR SUPPORT WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
